# SDR SWIA2024053000414

- Difficulty date: April 14, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28091580 PAX DOOR FWD DD5 INTERCOSTAL IS CORRODED JOB # HN00152077   (C-CHECK RO 5/28/2024)   PAX DOOR FWD DD5 INTERCOSTAL AND BRACKET ORIGINAL MATERIAL THICKNESS 0.050" IAW CRJ 900 SRM 52-11-06-001-001-A01 EXFOLIATED CORROSION EXIST ON 2 ELEMENT OUT OF LIMITS NO ALLOWABLE DAMAGE EXIST IN THE CRJ 900 SRM MANUAL REPLACE FWD DD5 INTERCOSTAL AND BRACKET. REMOVED PAX DOOR FWD DD5 INTERCOSTAL AND BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01. ORDERED AND RECEIVED REPLACEMENT INTERCOSTAL PART# 601R318091-3 AND BRACKET PART# 601R31902-461. PAX DOOR FWD DD5 INTERCOSTAL AND BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01 AND REF DRW. 601R31702 REV N. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
